# SDR DHL2003604758

- Difficulty date: June 28, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER PLATING CTR. SECTION HAS DENTS FROM XE. 132.000 TO XE. 246.000 PERFORMED MAJOR REPAIR IAW EODHL-030525, ED-3276. REMOVED FASTENERS IAW SRM 51-1-21 PG.1. REMOVED DAMAGED SKIN PANEL IAW EODHL-030525, ED-3276. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW SKIN PANEL (2024-T3 AL0.032) IAW EODHL-030525, ED-3276. CLEANED, TREATED AND PRIMED NEW SKIN PANEL INTERIOR SURFACE IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED NEW SKIN PANEL ON RT ELEVATOR UPPER SURFACE CTR. SECTION (FROM STA. XE.132.000 TO XE.246.000) USING NEW FASTENERS IAW EODHL-030525, ED-3276, SRM 51-1-21 PG.1. SEE N/R 4037 FOR WEIGHT AND BALANCE.
